Skip to Content

Can zyrtec cause redness of eye lids & blurred vision?

Responses (1)

Marvell 6 Nov 2009

Problems with vision is a serious side effect of Zyrtec. Please see your doctor.

Other known side effects of Zyrtec are:

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Stop using Zyrtec and call your doctor at once if you have any of these serious side effects:
fast, pounding, or uneven heartbeat; weakness, tremors (uncontrolled shaking), or sleep problems (insomnia); severe restless feeling, hyperactivity; confusion; problems with vision; or urinating less than usual or not at all.

Less serious Zyrtec side effects may include:
dizziness, drowsiness; tired feeling; dry mouth; sore throat, cough; nausea, constipation; or headache.

https://www.drugs.com/zyrtec.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions